Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Odd dimensional manifolds with regular conjugate locus


Author: F. Mercuri
Journal: Proc. Amer. Math. Soc. 38 (1973), 441-442
MSC: Primary 53C20
DOI: https://doi.org/10.1090/S0002-9939-1973-0315629-2
MathSciNet review: 0315629
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that all odd dimensional manifolds, for which the first conjugate locus, with respect to some point, is regular, are homeomorphic to a sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0315629-2
Keywords: Riemannian manifold, regular conjugate locus
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society